# SDR SWIA200413815

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 24,093 hours, 34,416 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY LAMP BELOW FLIGHT ATTENDANT JUMPSEAT IS INOPERATIVE.  ADJUSTED RED LIGHT AT FA STATION.  OPERATIONAL CHECK GOOD.
